# SDR FDEA200901290378

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778557211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED STRINGER P 44 RT, C 33-34 SPLICE REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
